# SDR Q2SA20160208239

- Difficulty date: February 8, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N494SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 41,460 hours, 35,968 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN LT HORIZONTAL STABILIZER CENTER SECTION FWD UPPER LUG BORE.
